# SDR C2XA10CL065

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 23,975 hours, 17,819 cycles
- Engine: Allsn AE3007A
- Engine time: 23,764 hours, 17,693 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311162
- Condition: Faulty
- Location: Nr 1
- Part time: 23,764 hours, 17,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MHT-CLE FLT 2582 THE CREW REPORTED A PUNGENT ODOR FROM THE PACKS THROUGHOUT THE ENTIRE FLIGHT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
